# SDR DALA202007212614

- Difficulty date: July 18, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 83,478 hours, 38,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ESCAPE SLIDE INFLATION BOTTLE PRESSURE SWITCH FAILED. CORRECTIVE ACTION: REPLACED BOTTLE. SYSTEM OPERATION IS NORMAL.
